MathSciNet Relay Station
MathSciNet bibliographic data
MR773434 (86m:60026) 60B99 (90C08)
Rachev, S. T. The Monge-Kantorovich problem on mass transfer and its applications in stochastics. (Russian) Teor. Veroyatnost. i Primenen. 29 (1984), no. 4, 625–653.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement